You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

The Perfect Magic Squares for 1914

V. M. Spunar
The American Mathematical Monthly
Vol. 21, No. 2 (Feb., 1914), pp. 50-51
DOI: 10.2307/2972075
Stable URL:
Page Count: 2
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails